Title of article
First- and second-order finite volume methods for the one-dimensional nonconservative Euler system
Author/Authors
Clain، نويسنده , , Stéphane and Rochette، نويسنده , , David، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2009
Pages
35
From page
8214
To page
8248
Abstract
Gas flow in porous media with a nonconstant porosity function provides a nonconservative Euler system. We propose a new class of schemes for such a system for the one-dimensional situations based on nonconservative fluxes preserving the steady-state solutions. We derive a second-order scheme using a splitting of the porosity function into a discontinuous and a regular part where the regular part is treated as a source term while the discontinuous part is treated with the nonconservative fluxes. We then present a classification of all the configurations for the Riemann problem solutions. In particularly, we carefully study the resonant situations when two eigenvalues are superposed. Based on the classification, we deal with the inverse Riemann problem and present algorithms to compute the exact solutions. We finally propose new Sod problems to test the schemes for the resonant situations where numerical simulations are performed to compare with the theoretical solutions. The schemes accuracy (first- and second-order) is evaluated comparing with a nontrivial steady-state solution with the numerical approximation and convergence curves are established.
Keywords
Euler system , Nonconservative , Hyperbolic , finite volumes , MUSCL , resonant , Riemann problem , Rusanov
Journal title
Journal of Computational Physics
Serial Year
2009
Journal title
Journal of Computational Physics
Record number
1481891
Link To Document